| Model Number |
CF-EZ1500DL |
| Medical Device Problem Codes |
Poor Quality Image (1408); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had error code e315 (incompatible scope) during inspection for use.During the initial evaluation of the device, static image was observed.There was no patient involvement reported.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of incompatible scope error code e315 and static image was due to cause traced component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.